# SDR CALA2025072907031

- Difficulty date: July 19, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CRACKED AT INTERCOSTAL RBL 35" BETWEEN BS 312-328.  REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN BS 312 TO 328 RBL 31.6 IAW SRM 51-40-02-0G-0 AND DWG 141A5400.
